# SDR FDEA201202030452

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC12502
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AILERON L/E EXTERIOR SURFACE FOUND CHAFING.  REPAIR CARRIED OUT IAW EA 1-5750-154291.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
